Case reportAntiphospholipid syndrome after streptococcal toxic shock syndrome later diagnosed as Behcet's diseaseKourti, Afroditia; Mentesidou, Lidab; Michalopoulou, Aikaterinic; Maritsi, Despoinad; Bachou, Theodorab Author Information a3rd Department of Pediatrics of University of Athens, “Attikon” University General Hospital b1st Department of Pediatrics, ‘Panagiotis and Aglaia Kyriakou’ Children's Hospital cHaemophilia Centre/Haemostasis and Thrombosis Unit, “Aghia Sophia” Children's Hospital d2nd Department of Pediatrics of University of Athens, Panagiotis and Aglaia Kyriakou Children's Hospital, Athens Greece Correspondence to Lida Mentesidou, 1st Department of Pediatrics, ‘Panagiotis and Aglaia Kiriakou’ Children's Hospital. Thivon and Levadias, Goudi, Athens 11527, Greece. Tel: +302132009355; e-mail: [email protected] Received 27 October, 2022 Accepted 4 December, 2022 Blood Coagulation & Fibrinolysis ():10.1097/MBC.0000000000001189, December 28, 2022. | DOI: 10.1097/MBC.0000000000001189 Buy PAP Metrics Abstract Streptococcal toxic shock syndrome is a severe complication of group A streptococci. The production of antiphospholipid antibodies has been associated with streptococcal infections and with autoimmune diseases. Furthermore, streptococcal infections could be a trigger of Behcet's disease. We report a case of a boy who presented antiphospholipid syndrome after streptococcal toxic shock syndrome later he was diagnosed with Behcet's disease. Copyright © 2022 Wolters Kluwer Health, Inc. All rights reserved.